In this paper we extend to various classes of subreducts of hoops some results about splitting algebras. In particular we prove that every finite chain in the purely implicational fragment of basic hoops is splitting and that every finite chain in the {∧,→} fragment of hoops is splitting. We also produce explicitly the splitting equations in most cases.

Aglianò, P. (2022). Splittings in Subreducts of Hoops. STUDIA LOGICA, 110, 1155-1187 [10.1007/s11225-022-09997-y].

Splittings in Subreducts of Hoops

Aglianò, Paolo
2022

Abstract

In this paper we extend to various classes of subreducts of hoops some results about splitting algebras. In particular we prove that every finite chain in the purely implicational fragment of basic hoops is splitting and that every finite chain in the {∧,→} fragment of hoops is splitting. We also produce explicitly the splitting equations in most cases.
Aglianò, P. (2022). Splittings in Subreducts of Hoops. STUDIA LOGICA, 110, 1155-1187 [10.1007/s11225-022-09997-y].
File in questo prodotto:
File Dimensione Formato  
newsplittingBCK.pdf

non disponibili

Tipologia: Pre-print
Licenza: NON PUBBLICO - Accesso privato/ristretto
Dimensione 460.11 kB
Formato Adobe PDF
460.11 kB Adobe PDF   Visualizza/Apri   Richiedi una copia
s11225-022-09997-y.pdf

accesso aperto

Tipologia: PDF editoriale
Licenza: Creative commons
Dimensione 511.9 kB
Formato Adobe PDF
511.9 kB Adobe PDF Visualizza/Apri

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: https://hdl.handle.net/11365/1206266